# SDR ASAA0010061

- Difficulty date: May 3, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND DIFFICULT TO CLOSE.  ADJUSTED UPPER HINGE ARM ROD AND DOOR OPERATED NORMALY.  (M)
